It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=litthotwm]Adam, just do it! Don't worry about the side affects, it's going to be fine, I am sure. You really do have a problem with anxiety, don't you? I will really be curious to see how the lex works for you - full strength. I am really hoping you have a good experience with it. Now - count to 5 and put those two 1/2 pills in your mouth :bouncing:[/QUOTE]

Part of my problem is i look into things a little too much. Part of it has to do with the fact that last may, i was at 6 flags, went on a roller coaster for the first time, then two hours later, felt very weak and dizzy. Since then i havent felt right, i have this weird 'off' feeling. So i started thinking "I broke a blood vessel in my head' or something...im so negative. went through summer and felt so so...sometimes i felt off, sometimes i was ok. then in the fall, i left my job for a new better one, with 1000% stress tho! After a couple sinus infections this fall and winter, and a bad case of bronchitis, AND being diagnosed with sleep apnea, for which i use a machine now (for a bout a month and a half), and not seeing my friends as much since theyre working and going to school at night, mix in some relationship issues, i walk around off balance every day, adjusting to a new way to sleep (with a mask) stressed from work and somewhat depressed. That about sums up my year :)

So everytime i dont feel right, which is most of the time, i think im dying or have some terminal illness. Mind you, ive had blood work at the end of feb, thyroid tests, etc, no infections or anything. BUt im still a nervous wreck, almost as if im sensitive to the most minute change in my body, which causes me to freak :)

Had to vent again :) :D

SO now im nervous about taking more medication, in fear that i will get MORE dizzy, or tired or whatever...its just so hard...
Adam, relax!! :nono: I don't know about my pupils, I never thought about looking at them to see if they were big or not. I will give you the same advice a friend gave me when I started on it. She told me not to worry about the side affects, just take each day at a time and measure how much better you feel. Then in a week - access where you were and where you are then. I was obsessing about the side affects when I first started on it too. I took her advice to heart, and did much better. In a week's time, I was totally different, and SOOOO much better. By then most of the side affects had subsided also. Now, I'm at home, and drinking me a glass of wine :D Don't often do that - but today was one of THOSE days! :eek:
Hi Adam, I just got up at 11:00 this a.m., I never sleep this late. My head feels very heavy this morning too, but I think mine is from the med I took for my stomach last night. It kind of knocks me out. When first starting Lex, my head would feel kind of heavy for a while the next morning also, but that went away. OK, why don't you take a whole Lex tonight and half of your Paxil? That way you're getting the whole 10 mg in your system for tomorow and when you leave off the Paxil tomorrow night, it won't be as big of a change? Try that ok? I want you to get the full dose of the Lex asap, and see how you do. It's funny but the last psyc my husband went to asked me if I wanted to be his assistant because he was amazed at how much I knew about these things, but I told him I read up on it alot and also have alot of expierence with all the meds hubby has been on over the years. Hope the day gets better, I will check on you later :cool:

Jackie :angel:
Glad it's not just me! I have already lost a few pounds!!!
I am scared to take it at night for fear I will be up all night?
I hope the sick stomach passes soon.
Lets see
First I took Elavil Hated that!!!! Had severe allergic reaction, eye swelled shut, vilolent temper which is so not me just bad all the way around.
Next Zoloft same type of thing with mood but with this I got Hives all over my face.
I have taken Buspar and done well. Makes you real dizzy for about an hour. I still take that. Not sure why he wants me on both?
Tried Ativan knocked me out and valume more of the same. Great for night not so great for trying to be normal funcitoning human during the day.
For some reason I have bad reactions to these meds.
If it wasn't for these boards I would go insane! Nice to be able to talk to others who have experienced the Meds. and share advice.
As far as sex..... I am not the least bit interested since on this? Dr. asked me "should I call and talk to your husband and warn him about the lack of libido"! Can't win for losing.
:wave: Hi Bella, I am on day 6. My Dr wanted me to start on half 5mg for the first two weeks. I break the half in half!!! To be honest I have so many responsibilites in the morning I am afraid I won't be able to do what I need to do! The flip side is fear of taking it at night for not being able to sleep?
I must say today I didn't have the dizzy sick feeling upon waking up at least.





All times are GMT -7. The time now is 07:44 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!